# SDR ABXA20241105212

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767-31B
- Aircraft serial: 24853
- Aircraft time: 99,505 hours, 36,058 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 260410
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 20,828 hours, 8,570 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  R AUX PITOT EICAS MSG APPEARED ,AC RETURNED TO GATE AND MTX GROUNDED AC , AFTER TOUBLE SHOOTING REPLACED RH LOWER PITOT PROBE IAW AMM 34-11-01. OPS AND LEAK CHECK GOOD AT THIS TIME . MTX RETURNED AC TO SERVICE .
